# SDR DALA2025051303698

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 19,821 hours, 2,300 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 BRACKETS INSTALLED IN THE INCORRECT POSITIONS, FWD SIDE OF FR 31 AT STR 4 RH. CORRECTIVE ACTION: REPAIRED PER PRI 626162-14 REV. 0, REV. 1, REV. 2, REV. 3 AND REV. 4 AND ERA 626162-14 REV. ORIGINAL. (0962499)
